MathSciNet Relay Station
MathSciNet bibliographic data
MR1248925 22E40 (28D05 58F17)
Ratner, Marina Raghunathan's conjectures for ${\rm SL}(2,\bold R)$. Israel J. Math. 80 (1992), no. 1-2, 1–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement